# SDR MASA2009060400179

- Difficulty date: June 4, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 16,535 hours, 15,975 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0632
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 13,863 hours, 13,278 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7043 IAD-LGA - AIRCRAFT RETURNED TO THE FIELD.  CREW DID NOT DECLARE AN EMERGENCY BUT ATC DID.  PASSENGERS WERE NOT BRACED AND LANDING WAS NORMAL AND NOT OVERWEIGHT.  CREW REPORTED GETTING A GEAR DISAGREE WARNING MESSAGE AND THAT MLG EICAS INDICATION WAS GOING FROM GREEN TO YELLOW REPEATEDLY.  A PASSENGER REPORTED THE SOUND OF REPEAT BANGING IN THE FLOOR AREA.  MX REPLACED THE MAIN LANDING GEAR SELECTOR VALVE.
